# SDR SWAA2025121546419

- Difficulty date: November 11, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 57,012 hours, 34,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOWER SILL LOCATED BETWEEN BS 440 TO BS 492.4, RBL 22, WL156 FWD CARGO BAY.  REPLACED THE WEB LOWER SILL LOCATED BETWEEN BS 440 - 492.4, RBL 22,  WL156 IAW SRM 51-10-02, ITEM 9 AND DWG 143A8330, SHEET 42, REV A.
